# SDR 06FDEA1724

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING BS 870 RT TERMINAL FITTING PER FED EX EO 7-5310-7-3663 03 PART 4 FOUND CRACK INDICATION IN ROW 3 HOLE NR 5.  REPAIRED DAMAGED HOLE BS 870 TERMINAL FITTING ROW 3, HOLE NR 5 PER FED EX EA 7-5310-99513.
